Incorrect technique to give Zoladex (i.e. Vertical stab into abdomen.)
I have been on Zoladex for PC for 6.5 years now. 12 weeks ago a new clinic nurse injected the Goserline straight down into the abdomen, with some considerable force.
I am concerned of tissue damage because it is not introduced subdermally as normal and the side-effects started within 7 days and and some are still with me. I am due to return this week for my next injection. Will this start up more side effects OR will the previous injection being sited incorrectly place me at risk of 'firing-up' my Ca?
I appreciate anxiety is one of the side effects. Now I wish to self-administer the drug as I have lost all faith in this clinic nurse.
Am I at risk from her incorrect technique?
This is my main concern.
Intra-abdominal subcutaneous injections require little expertise and the abdominal wall being think, an injection made straight into the abdomen is most likely to have been subcutaneous, without any increased risk of carcinoma flare. Also a nurse is a trained professional and there is no reason to suspect an inappropriate technique.
Hope the information is helpful.
Thank you Doctor. As a trained nurse, I am well aware of the distinction between a subcutaneous injection and vertical stab injection.
What I was given WAS a verical stab and I am concerned about the goserline being introduced into the wrong place / tissue. I have already experienced a number of weeks of side effects, but no-one is considering what side effects are possible. I know what I have recorded.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.